Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Square function estimates for discrete Radon transforms

Mariusz Mirek

Vol. 11 (2018), No. 3, 583–608
Abstract

We show p(d)-boundedness, for p (1,), of discrete singular integrals of Radon type with the aid of appropriate square function estimates, which can be thought of as a discrete counterpart of Littlewood–Paley theory. It is a very robust approach which allows us to proceed as in the continuous case.

Keywords
discrete harmonic analysis, Radon operators, Hardy–Littlewood circle method, exponential sums
Mathematical Subject Classification 2010
Primary: 11L07, 42B20, 42B25
Milestones
Received: 18 June 2016
Revised: 22 July 2017
Accepted: 20 September 2017
Published: 22 November 2017
Authors
Mariusz Mirek
School of Mathematics
Institute for Advanced Study
Princeton, NJ
United States
Instytut Matematyczny
Uniwersytet Wrocławski
Wrocław
Poland